Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Velcade

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Nicolai von Uexküll
Guest
 
Posts: n/a
Default Velcade side effects

My father is being treated with Velcade and is experiencing considerable side effects. They include what has been described so far (fatigue, pain in various parts of the body (neuropathy), fever and strong anemia. Worrisome is his loss of appetite and his persistent diarrhea, which has made him very weak. Are there any additional medications that could help in reducing this? Are there any known effects on the liver, the kidney or the stomach? <br>Tank you.<br>Nicolai
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Velcade Diane Velcade 0 09-13-2007 04:46 PM
VELCADE JTHOMAS Velcade 0 08-20-2007 12:31 AM
velcade Unregistered Velcade 0 07-05-2005 06:00 AM
Velcade and RLS Susan Rose Velcade 0 06-07-2005 06:00 AM
velcade Lee Velcade 0 05-25-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:39 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.